# SDR HNAA2009051300143

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 45,358 hours, 50,516 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Syncronizer
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NUMBER ONE PROPELLER INDICATED 1214.  FOUND NUMBER ONE ENGINE OUT OF RIG.  PERFORMED RIGGING WORK CARD 76-00-01.  OPS CHECK GOOD.  OK FOR SERVICE.
